Algorithmic derivation of isochronicity conditions

H...............H

Show simple item record

dc.contributor.author Lloyd, Noel G.
dc.contributor.author Pearson, Jane M.
dc.contributor.author Hill, Joe M.
dc.date.accessioned 2008-11-07T08:48:08Z
dc.date.available 2008-11-07T08:48:08Z
dc.date.issued 2007-07-01
dc.identifier.citation Lloyd , N G , Pearson , J M & Hill , J M 2007 , ' Algorithmic derivation of isochronicity conditions ' Nonlinear Analysis: Theory, Methods & Applications , vol 67 , no. 1 , pp. 52-69 . , 10.1016/j.na.2006.04.018 en
dc.identifier.issn 0362-546X
dc.identifier.other PURE: 83249
dc.identifier.other dspace: 2160/883
dc.identifier.uri http://hdl.handle.net/2160/883
dc.description Hill, Joe M., Lloyd, Noel G., Pearson, Jane M., 'Algorithmic derivation of isochronicity conditions', Nonlinear Analysis (2007) 67, 52-69. en
dc.description.abstract This paper is concerned with obtaining the conditions under which the origin is an isochronous centre for certain planar polynomial systems. The necessity of these conditions is proved using a computer implementation of an algorithm first proposed by I.I.Pleshkan. Their sufficiency is then proved using various methods. en
dc.format.extent 18 en
dc.language.iso eng
dc.relation.ispartof Nonlinear Analysis: Theory, Methods & Applications en
dc.subject Differential equations en
dc.subject Isochronous centres en
dc.title Algorithmic derivation of isochronicity conditions en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1016/j.na.2006.04.018
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Vice-Chancellor's Office en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account